# SDR DU4R202310040035

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT PYLON UPPER SPAR HAS CORROSION AT NUMEROUS LOCATIONS FWD OF PRE-COOLER BAY AND IN THE PRE-COOLER BAY.  S/O 339001 N/R 28357
